# SDR DALA2023111609439

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 49,726 hours, 34,751 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB STA Y 370 TO STA Y 424 AT FWD CARGO COMPARTMENT (C1). SUMMARY OF NRC 00057: CORROSION LEVEL 2. DOOR JAMB AT FWD CARGO COMPARTMENT (C1) WAS REPAIRED PER SRM 53-20-15-2R PROCEDURE 6 REPAIR 6 PAR 6 FIG 201 AND 51-41-02-0G. (LP #0067222)
